# SDR DALA2021122908156

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 65,567 hours, 21,294 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DOOR 1L SLIDE LIGHT STAYS ON WITH DOOR HANDLE DISARMED. CORRECTIVE ACTION: PINED DOOR 1L SLIDE 145889. REMOVED DOOR 1L SLIDE PIN INSPECTION OF DOOR 1L SLIDE PIN REMOVE & STOW C/W. REMOVED SLIDE COVER CLEANED GIRT BAR AREA. DOOR SLIDE OPS NORMAL, LIGHT OP'S NORMAL. (8183250)
